# SDR CALA2013120393419

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 39,523 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: K217ABM11
- Part serial: 34
- Condition: Stuck
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT SELECTOR STUCK IN HUNDREDS POSITION.  REPLACED FCU IAW AMM & ACCOMPLISHED CATIII TEST IAW 22-97-00, BOTH TESTED OKAY.
